# SDR AALA20120221009

- Difficulty date: February 21, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 34,778 hours, 14,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654A004106
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CREASE ANGLE FROM BS 290 TO 334 HAS SEVERAL AREA OF CORROSION AT INBOARD SIDE OF SERVICE DOOR.  REMOVED AND REPLACED CREASE ANGLE PER SRM 51-40-02 AND AARD 51-00-05-1 AND EA FOR FASTENER SUBSTITUTION.
